The Rate of Convergence of Truncated Hypersingular Integrals Generated by the Generalized Poisson Semigroup

S.E. Sinem (Akdeniz University, Antalya), https://orcid.org/0000-0003-2066-7833
E. Melih (Akdeniz University, Antalya), https://orcid.org/0000-0002-9782-7199
Ç. Selim (A.E.V.T.A. High School Urfa), https://orcid.org/0000-0003-0566-5258

Abstract


We introduce a family of Balakrishnan-Rubin type hypersingular integrals depending on a parameter $$$\varepsilon $$$ and generated by the Generalized Poisson semigroup. Then the rate of convergence of these families of truncated hypersingular integrals, which converge to $$$L_{p,\nu }$$$--function $$$\varphi $$$ as $$$\varepsilon $$$ tends to $$$0$$$, is obtained.

Keywords


Flett potentials; truncated hypersingular integrals; rate of convergence; generalized Poisson semigroup

Full Text:

PDF

References


Aliev I.A., Bayrakci S. "On inversion of B-elliptic potentials by the method of Balakrishnan-Rubin", Fractional Calculus and Applied Analysis, 1998; 1(4): pp. 365-384.

Aliev I.A. "On the Bochner-Riesz summability and restoration of $$$\mu$$$-smooth functions by means of their Fourier transforms", Fractional Calculus and Applied Analysis, 1999; 2(3): pp. 265-277.

Aliev I.A., Bayrakci S. "On inversion of Bessel potentials associated with the Laplace-Bessel differential operator", Acta Math. Hungar., 2002; 95(1-2): pp. 125-145. doi:10.1023/A:1015620402251

Aliev I.A., Rubin B. "Wavelet-like transforms for admissible semi-groups; Inversion formulas for potentials and Radon transforms", J. of Fourier Analysis and Applications, 2005; 11(3): pp. 333-352. doi:10.1007/s00041-005-4034-9

Aliev I.A., Rubin B., Uyhan S., Sezer S. "Composite Wavelet Transforms: Applications and Perspectives", Radon Transforms, Geometry, and Wavelets. Book Series: Contemporary Mathematics, Amer. Math. Soc., Providence, RI, 2008; 464: pp. 1-25.

Aliev I.A., Eryiğit M. "On a rate of convergence of truncated hyper-singular integrals associated to Riesz and Bessel potentials", J. Math. Anal. Appl., 2013; 406: pp. 352-359. doi:10.1016/j.jmaa.2013.04.078

Aliev I.A., Çobanoğlu S. "The rate of convergence of truncated hypersingular integrals generated by the Poisson and metaharmonic semigroups", Integral Transforms and Special Functions, 2014; 25(12): pp. 943-954. doi:10.1080/10652469.2014.940581

Eryiğit M., Çobanoğlu S. On the rate of $$$L_{p}$$$-convergence of Balakrishnan-Rubin-type hypersingular integrals associated to Gauss-Weierstrass semigroup", Turk. J. Math., 2017; 41(6): pp. 1376-1384. doi:10.3906/mat-1610-105

Sezer Evcan S., Eryiğit M., Çobanoğlu S. "A Balakrishnan-Rubin type Hypersingular Integral Operators and Inversion of Flett Potentials", Hacet. J. Math. Stat., 2020; 49(4): pp. 1405-1413. doi:10.15672/hujms.489071

Flett T.M. "Temperatures, Bessel potentials and Lipschitz spaces", Proc. London Math. Soc., 1971; 3(3): pp. 385-451. doi:10.1112/plms/s3-22.3.385

Gadjiev A.D., Aral A., Aliev I.A. "On Behavior Of The Riesz And Generalized Riesz Potentials As Order Tends To Zero", Math. Inequalities and Applications, 2007; 10(4): pp. 875-888. doi:10.7153/mia-10-80

Guliev V.S. "Sobolev's theorem for Riesz B-potentials", Dokl. Ros. Akad. Nauk, 1998; 358(4): pp. 450-451.

Guliev V.S. "On maximal function and fractional integral associated with the Bessel differential operator", Math. Inequalities and Applications, 2003; 6: pp. 317-330. doi:10.7153/mia-06-30

Kipriyanov I.A. Singular elliptic boundary problems, Moscow, Fizmatlit, Nauka, 1997.

Kurokawa T. "On the Riesz and Bessel kernels as approximations of the identity", Sci. Rep. Kagoshima Univ., 1981; 30: pp. 31-45.

Levitan B.M. "Expansion in Fourier series and integrals with Bessel functions", Uspekhi Matem. Nauk, 1951; 6(2): pp. 102-143.

Lizorkin P.I. "The functions of Hirshman type and relations between the spaces $$$B_{p}^{r}\left( E_{n}\right)$$$ and $$$L_{p}^{r}\left(\mathbb{R}^{n}\right)$$$", Matem. Sbornik, 1964; 63(4): pp. 505-535. (in Russian)

Lofstorm J., Peetre J. "Approximation theorems connected with generalized translation", Math. Ann., 1969; 181: pp. 255-268. doi:10.1007/BF01350664

Rubin B. "A method of characterization and inversion of Bessel and Riesz potentials", Sov. Math. (Izv. vuzov), 1986; 30(5): pp. 78-89.

Rubin B. "Inversion of potentials on $$$\mathbb{R}^{n}$$$ with the aid of Gauss-Weierstrass integrals", Eng. transl. from Matem. zametki, 1987; 41(1): pp. 34-42. doi:10.1007/BF01159524

Rubin B. Fractional integrals and potentials, Pitman Monographs and Surveys in Pure and Applied Mathematics. Longman, Harlow, 1996.

Samko S.G. "Spaces $$$L_{p,r}^{\alpha }(\mathbb{R}_{n})$$$ and hypersingular integrals", Studia Math., 1977; 61(3): pp. 193-230. doi:10.4064/sm-61-3-193-230

Samko S.G., Kilbas A.A., Marichev O.I. Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Sci. Publ., London, New York, 1993.

Samko S.G. Hypersingular Integrals and Their Applications, in: Ser.: Analytical Methods and Special Functions, Taylor and Francis, London, 2002.

Stein E., Weiss G. "On the theory of harmonic functions of several variables, I; The theory of $$$H^{p}$$$ spaces", Acta Math, 1960; 103(1-2): pp. 25-62. doi:10.1007/BF02546524

Stein E. Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton New Jersey, 1970.

Sezer S. "An Inversion Formula For The Generalized Flett Potentials", Int. J. Math. Comp., 2009; 2: pp. 115-125.

Sezer S., Aliev I.A. "On the Gauss Weierstrass Summability of Multiple Trigonometric Series at $$$\mu$$$-smoothness points", Acta Math. Sinica, Eng. ser., 2011; 27(4): pp. 741-746. doi:10.1007/s10114-011-9399-x

Uyhan S. "On Poisson semigroup generated by the generalized B-Translation", Dynamical Systems and Applications, Proc., 2004; pp. 679-686.




DOI: https://doi.org/10.15421/242004

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 S.E. Sinem, E. Melih, Ç. Selim

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU